# SDR C1HA200685006

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 67,490 hours, 35,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MID FLAP HAS CRACK AT EDGE OF CUTOUT BELOW THE I/B MECHANISM.  CUT OUT DAMAGED SECTION OF CHORD (70 INCHES) IN LENGTH, FABRICATED NEW SECTION P/N BAC 1503 100046 (70 INCHES) & SPLICE ANGLE 7075 T6 .050 IAW B727 SRM 57-50-2 FIG 5 & 51-40-4 FIG 1, TREATED & PRIMED PARTS & AREA IAW B727 SRM 51-10-2, INSTALLED REPAIR IAW B727 SRM 51-40-4 FIG 1.
